Alert archive / Florida / Tornado Warnings in 2022
Tornado Warning 20, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Sep 27, 2022, 4:08 PM EDT for Collier County, Monroe County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2022, 4:08 PM EDT (20:08 UTC)
- Expired
- Sep 27, 2022, 4:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Collier County, FL, Monroe County, FL
The radar
The Miami radar (KAMX), 69 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 27, 8:58 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 373 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 577 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted.
699
WFUS52 KMFL 272008
TORMFL
FLC021-087-272045-
/O.NEW.KMFL.TO.W.0020.220927T2008Z-220927T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
408 PM EDT Tue Sep 27 2022
The National Weather Service in Miami has issued a
* Tornado Warning for...
Southeastern Collier County in southwestern Florida...
North central Mainland Monroe County in southwestern Florida...
* Until 445 PM EDT.
* At 408 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Loop Road Ee Center, or 18 miles east of
Chokoloskee, moving north at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Big Cypress National Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2572 8102 2570 8111 2584 8120 2587 8105
TIME...MOT...LOC 2008Z 160DEG 15KT 2574 8107
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
MFL1 follow-up statement
101
WWUS52 KMFL 272042
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
442 PM EDT Tue Sep 27 2022
FLC021-087-272052-
/O.EXP.KMFL.TO.W.0020.000000T0000Z-220927T2045Z/
Collier FL-Mainland Monroe FL-
442 PM EDT Tue Sep 27 2022
...THE TORNADO WARNING FOR SOUTHEASTERN COLLIER AND NORTH CENTRAL
MAINLAND MONROE COUNTIES WILL EXPIRE AT 445 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 500 AM EDT for southwestern
Florida.
LAT...LON 2572 8102 2570 8111 2584 8120 2587 8105
TIME...MOT...LOC 2042Z 160DEG 15KT 2564 8103
$$
MFLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Sep 27, 1:41 PM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, Sep 27, 1:41 PM EDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Miami FL
141 PM EDT Tue Sep 27 2022
...New AVIATION...
.UPDATE...
Issued at 1104 AM EDT Tue Sep 27 2022
Hurricane Ian has emerged into the southeastern Gulf of Mexico this
morning and it continues to move northwards towards the west coast
of Florida. The outer rain bands associated with this system will
continue to affect South Florida throughout the rest of the day. The
12z KMFL sounding showed PWAT values of 2.41 inches this morning.
This will lead to periods of heavy rain moving through the region
for the rest of today. Heavy rainfall across the region will lead to
the potential for significant flooding in portions of South Florida
especially across areas that receive multiple rounds of very heavy
downpours. Because of this, all of South Florida remains under a
Flood Watch. With lower level shear and the effective SRH values
increasing throughout the day, this environment will be supportive
of the potential for a few tornadoes associated with the strongest
thunderstorms embedded in these outer rain bands. Therefore, most of
South Florida remains under a Tornado Watch through the late
afternoon hours.
&&
.SHORT TERM...
(Today through Wednesday)
Issued at 318 AM EDT Tue Sep 27 2022
Hurricane Ian is moving across western Cuba this morning and has now
strengthened into a major hurricane. Several bands on the outer
periphery have already moved across south Florida resulting in
periods of heavy rain and gusty conditions.
The bulk of the heavy rainfall for south Florida will occur on the
north side of Ian as it moves into the eastern Gulf and up the west
coast of Florida. Regardless of the exact track of Ian, the heaviest
rainfall is expected over the next couple of days with a widespread
4 to 8 inches of additional rain expected. Isolated higher amounts
on the order of 8 to 12 inches cannot be ruled out through the two
day period. The greatest threat for flash flooding from these rain
amounts will be along the urban corridors of each coast. By
Thursday, drier air begins to wrap around the back of Ian and while
rain is still expected, coverage and intensity should be much less
and will have shifted mostly north of south Florida.
As Ian nears and the low-level wind field strengthens, the potential
for a few tornadoes (especially near the coasts) will increase as
well. Several cells capable of producing tornadoes have already been
occurring across the FL Keys this morning. The greatest threat for
tornadoes will come in waves with passing bands from Ian. Ensemble
CAM guidance indicates a similar tornado threat both this
morning/early afternoon, and around the same time tomorrow.
The slight eastward shifts in the track guidance has implications
for both the wind and surge threat from Ian. A closer approach to
South Florida would result in higher confidence in the advertised
peak storm surge values of 3 to 5 feet along the Collier and
Mainland Monroe coasts. The track shifts shouldn't have much of an
impact on coastal flooding along the east coast of Florida where
minor (non life threatening) coastal flooding is expected in the
high tide cycles due to the stronger onshore component to the wind
field. As far as tropical storm force winds are concerned, the
threat for experiencing sustained tropical storm force winds along
the Collier and Monroe county coasts continues to increase.
Additionally, the potential for occasional to frequent gusts to
tropical storm force winds is spreading further east as well with
the shifting track. This may require some adjustments to the
Watch/Warning configuration later this morning. For most areas
across south Florida though, tropical storm force winds will mainly
be in gusts and confined within bands of heavy rainfall.
&&
.LONG TERM...
(Wednesday night through Monday)
Issued at 318 AM EDT Tue Sep 27 2022
Hurricane Ian will continue to make its impacts on Wednesday night
and Thursday to begin the long term forecast period, but it should
be starting to slowly weaken overnight into Thursday. The latest
advisory from the National Hurricane Center and much of the latest
guidance has the center of Ian trending more east near the Florida
Gulf Coast, which would increase the risk for Tropical Storm force
winds across the CWA including for the Atlantic coast counties.
Periods of rain should break up into more showery conditions
Wednesday night. However, due to the total amount of rain expected
prior to this on Tuesday-Wednesday there will be a Flood Watch out
for Miami-Dade, Broward, and Palm Beach counties that could extend
into Thursday morning. In addition, the Tropical Storm and Storm
Surge warnings may be extended for Monroe and Collier counties into
Thursday. As for Glades, Hendry and interior Collier county, a
Tropical Storm Watch that is currently in effect could be extended
through Wednesday night into Thursday as well.
While the rain is expected to break up into scattered showers on
Thursday with Ian progressing further to the north, windy conditions
are still expected all day on Thursday especially for the Gulf
Coast. Winds begin to slowly decrease Thursday night and Friday but
will stay gusty. By the weekend and into early next week, Ian will
weaken into a Tropical Depression over land and continue to shift to
the north. Simultaneously, an upper level anticyclone will build
into the southern Gulf of Mexico accompanied by a strengthening
ridge and much drier air mass. In turn, this should result in a much
drier and calmer weather pattern as we enter next week.
&&
.AVIATION...
(18Z TAFS)
Issued at 135 PM EDT Tue Sep 27 2022
The outer rain bands associated with Hurricane Ian continue to
push through South Florida this afternoon. A dry slot will
gradually push into the east coast terminals from the south and
will create a lull in activity for several hours before the rain
and thunderstorms increase again later this afternoon. East to
southeasterly winds will increase rapidly tonight as Hurricane Ian
pushes closer to the Gulf coast. MVFR conditions will prevail
with periods of IFR possible in and around showers and storms.
&&
.MARINE...
Issued at 318 AM EDT Tue Sep 27 2022
Winds and seas will deteriorate through the day today, with
dangerous conditions continuing through at least Thursday. Seas will
be a bit slower to subside, with a more substantial improvement
through the day Friday. Tornadoes will be possible across the Gulf
and Atlantic waters today and tomorrow.
&&
.BEACHES...
Issued at 318 AM EDT Tue Sep 27 2022
Surf is forecast to rapidly increase starting tonight, building to 6
to 9 feet along the Collier county coast. Surf heights should peak
in the 2 to 4 foot range along the east coast. Deadly rip currents
are forecast for the next few days.
&&
.HYDROLOGY...
Issued at 457 PM EDT Mon Sep 26 2022
Hurricane Ian is forecast by NHC to move northward through the
Southeastern Gulf Of Mexico through Wednesday. This will allow for
the PWAT values to increase from 2.2 inches this afternoon to 2.3 to
2.5 inches on Tuesday and remain in the 2.2 to 2.4 inch range on
Wednesday. These PWAT values are near the maximum values for this
time of year. The LI index readings will also be around 0. This
means that South Florida will see the potential for heavy rainfall
this afternoon through at least Wednesday night.
Forecast rainfall amounts will generally range from 4 to 6 inches
across the region from Hurricane Ian. There could be isolated
amounts of up 10 inches where repeated rounds of heavy rainfall
occur. These rainfall amounts will be capable of producing flooding
conditions due to the grounds being already saturated from the daily
heavy rainfall that has been occurring over South Florida the last
several days. WPC has also put the metro areas of South Florida in a
Moderate Risk of Flooding with the interior areas of South Florida
in a Slight Risk of Flooding for Tuesday. Most areas will remain in
a slight risk of excessive rainfall on Wednesday. The exception to
this will be over southern areas, where a marginal risk will remain
in place. Therefore, a Flood Watch has been issued for all of South
Florida through Thursday morning.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 79 88 80 90 / 90 90 80 70
West Kendall 77 88 78 89 / 90 90 80 70
Opa-Locka 78 88 79 89 / 90 90 80 70
Homestead 78 88 78 89 / 90 90 80 60
Fort Lauderdale 79 88 80 89 / 90 90 80 70
N Ft Lauderdale 79 87 79 89 / 90 90 80 70
Pembroke Pines 77 87 78 89 / 90 90 80 70
West Palm Beach 76 88 78 89 / 90 90 80 70
Boca Raton 77 89 78 91 / 90 90 80 70
Naples 75 85 79 85 / 100 90 90 70
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Hurricane Watch for FLZ063-066-069-070.
Tropical Storm Warning for FLZ063-066>070-075-168.
Tropical Storm Watch for FLZ071>074-172>174.
Flood Watch through Thursday morning for FLZ063-066>075-168-
172>174.
Storm Surge Warning for FLZ069-075.
High Rip Current Risk through Thursday evening for FLZ172-173.
Storm Surge Watch for FLZ174.
AM...Hurricane Watch for AMZ610.
Tropical Storm Warning for AMZ610-650-670.
Tropical Storm Watch for AMZ630-651-671.
GM...Tropical Storm Warning for GMZ657.
Hurricane Warning for GMZ656-676.
&&
SHORT TERM...Harrigan
LONG TERM....Redman
AVIATION...CWCHazardous weather outlook, Sep 27, 10:55 AM EDT, 5 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 1055 AM EDT Tue Sep 27 2022 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 281500- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1055 AM EDT Tue Sep 27 2022 ...Tropical Storm Watches and Warnings in Effect... ...Storm Surge Watch and Warnings in Effect... This Hazardous Weather Outlook is for Atlantic, Biscayne Bay, South Florida, Gulf of Mexico and Lake Okeechobee. .DAY ONE...Today and tonight. Please refer to the Hurricane Local statement and Hurricane Threat and Impacts graphics: www.weather.gov/srh/tropical?office=mfl#hti .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Sep 27, 2:44 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Miami FL
244 PM EDT Tue Sep 27 2022
FLZ075-174-271915-
Mainland Monroe FL-Far South Miami-Dade County FL-
244 PM EDT Tue Sep 27 2022
...Strong thunderstorms will impact portions of southern Mainland
Monroe and southern Miami-Dade Counties through 315 PM EDT...
At 244 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Northwest Cape
Sable to near Flamingo. Movement was north at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Flamingo, Northwest Cape Sable, Middle Cape Sable and Everglades
National Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
A Tornado Watch remains in effect until 500 PM EDT for southeastern
and southwestern Florida.
&&
LAT...LON 2515 8113 2521 8119 2531 8119 2538 8111
2546 8115 2526 8066 2519 8064 2518 8066
2518 8063 2516 8065 2517 8068 2514 8070
2515 8073 2517 8073 2516 8077 2515 8077
2518 8080 2518 8087 2515 8090 2512 8100
TIME...MOT...LOC 1844Z 202DEG 29KT 2524 8124 2515 8101 2505 8082
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MFLSpecial weather statement, Sep 27, 3:54 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Miami FL
354 PM EDT Tue Sep 27 2022
FLZ067-068-071-072-168-172-272015-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
354 PM EDT Tue Sep 27 2022
...Strong thunderstorms will impact portions of northern Broward and
southeastern Palm Beach Counties through 415 PM EDT...
At 354 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from Sea Ranch Lakes to
Davie. Movement was northwest at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Davie, Plantation,
Sunrise, Boca Raton, Deerfield Beach, Tamarac, Margate, Lighthouse
Point, Lauderdale-By-The-Sea, Highland Beach, Lauderhill, Weston,
Coconut Creek, Oakland Park, North Lauderdale, Lauderdale Lakes and
Cooper City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 500 PM EDT for southeastern
Florida.
&&
LAT...LON 2643 8005 2620 8045 2605 8032 2619 8005
TIME...MOT...LOC 1954Z 150DEG 30KT 2622 8010 2608 8032
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MFLThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 8:19 PM EDT | Special Marine Warning | MFL | 26 min | |
| Sep 26, 8:30 PM EDT | Special Marine Warning | MFL | 30 min | |
| Sep 26, 8:59 PM EDT | Special Weather Statement | MFL | Monroe | 31 min |
| Sep 26, 9:01 PM EDT | Special Marine Warning | MFL | 44 min | |
| Sep 26, 9:03 PM EDT | Special Marine Warning | MFL | 27 min | |
| Sep 26, 9:37 PM EDT | Special Marine Warning | MFL | 38 min | |
| Sep 26, 10:08 PM EDT | Special Marine Warning | MFL | 52 min | |
| Sep 26, 10:19 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 116 min |
| Sep 26, 10:32 PM EDT | Special Weather Statement | MFL | Broward | 28 min |
| Sep 26, 11:11 PM EDT | Hurricane Warning | MFL | Collier, Glades, Hendry | 51 hr |
| Sep 27, 3:41 AM EDT | Special Marine Warning | MFL | 49 min | |
| Sep 27, 5:12 AM EDT | Small Craft Advisory | MFL | 6 hr | |
| Sep 27, 9:03 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Sep 27, 9:51 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 41 min |
| Sep 27, 10:11 AM EDT | Special Marine Warning | MFL | 34 min | |
| Sep 27, 10:42 AM EDT | Special Marine Warning | MFL | 18 min | |
| Sep 27, 10:49 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade, Palm Beach | 63 min |
| Sep 27, 11:03 AM EDT | Special Marine Warning | MFL | 27 min | |
| Sep 27, 11:10 AM EDT | Hurricane Watch | MFL | Collier, Glades, Hendry | 36 hr |
| Sep 27, 11:41 AM EDT | Special Marine Warning | MFL | 18 min | |
| Sep 27, 11:51 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Sep 27, 12:03 PM EDT | Special Marine Warning | MFL | 27 min | |
| Sep 27, 12:21 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Sep 27, 12:48 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Sep 27, 1:10 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Sep 27, 1:11 PM EDT | Special Marine Warning | MFL | 34 min | |
| Sep 27, 1:31 PM EDT | Tornado Warning | MFL | Broward, Collier, Miami-Dade | 29 min |
| Sep 27, 2:18 PM EDT | Tornado Warning | MFL | Collier, Miami-Dade, Monroe | 27 min |
| Sep 27, 2:44 PM EDT | Special Weather Statement | MFL | Monroe | 31 min |
| Sep 27, 2:47 PM EDT | Special Marine Warning | MFL | 28 min | |
| Sep 27, 3:01 PM EDT | Special Marine Warning | MFL | 29 min | |
| Sep 27, 3:17 PM EDT | Areal Flood Advisory | MFL | Collier, Monroe | 5 hr |
| Sep 27, 3:35 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade, Palm Beach | 3 hr |
| Sep 27, 3:45 PM EDT | Tornado Warning | MFL | Broward | 30 min |
| Sep 27, 3:45 PM EDT | Tornado Warning | MFL | Miami-Dade | 30 min |
| Sep 27, 3:54 PM EDT | Special Weather Statement | MFL | Broward | 21 min |
| Sep 27, 4:04 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Sep 27, 4:11 PM EDT | Special Marine Warning | MFL | 34 min | |
| Sep 27, 4:15 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| Sep 27, 4:17 PM EDT | Tornado Warning | MFL | Miami-Dade, Monroe | 28 min |
| Sep 27, 4:43 PM EDT | Tornado Warning | MFL | Monroe | 32 min |
| Sep 27, 4:45 PM EDT | Special Marine Warning | MFL | 30 min | |
| Sep 27, 4:48 PM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Sep 27, 5:03 PM EDT | Tornado Warning | MFL | Monroe | 27 min |
| Sep 27, 5:19 PM EDT | Tornado Warning | MFL | Collier, Monroe | 26 min |
| Sep 27, 5:31 PM EDT | Special Marine Warning | MFL | 29 min | |
| Sep 27, 5:45 PM EDT | Tornado Warning | MFL | Collier | 30 min |
| Sep 27, 6:09 PM EDT | Tornado Warning | MFL | Broward, Collier, Miami-Dade | 36 min |
| Sep 27, 6:20 PM EDT | Tornado Warning | MFL | Collier, Hendry | 25 min |
| Sep 27, 6:31 PM EDT | Tornado Warning | MFL | Collier | 29 min |
| Sep 27, 6:43 PM EDT | Tornado Warning | MFL | Broward, Collier, Hendry, Palm Beach | 32 min |
| Sep 27, 6:44 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| Sep 27, 7:04 PM EDT | Tornado Warning | MFL | Collier | 26 min |
| Sep 27, 7:15 PM EDT | Tornado Warning | MFL | Hendry, Palm Beach | 30 min |
| Sep 27, 7:18 PM EDT | Tornado Warning | MFL | Broward | 27 min |
| Sep 27, 7:44 PM EDT | Tornado Warning | MFL | Collier, Hendry | 31 min |
| Sep 27, 7:46 PM EDT | Tornado Warning | MFL | Broward, Miami-Dade | 29 min |
| Sep 27, 7:48 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 57 min |
| Sep 27, 7:58 PM EDT | Tornado Warning | MFL | Collier | 32 min |
Nearby
Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.